MathSciNet Relay Station
MathSciNet bibliographic data
MR54864 (14,991f) 46.0X
Segal, I. E. A non-commutative extension of abstract integration. Ann. of Math. (2) 57, (1953). 401–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement